MAUDE Adverse Event Report: Medtronic Puerto Rico Villalba CapSure Epicardial Lead; PERMANENT PACEMAKER ELECTRODE

Medtronic Puerto Rico Villalba CapSure Epicardial Lead; PERMANENT PACEMAKER ELECTRODE
Model Number 4968-25
Medical Device Problem Codes Fracture (1260); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Malfunction

Brand Name
CapSure Epicardial Lead
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50286748
Report Number2649622-2026-24189
Device Sequence Number18816128
Product Code DTB
UDI-Device Identifier00613994492272
UDI-Public(01)00613994492272(17)170113
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P950024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/13/2017
Device Model Number4968-25
Device Catalogue Number4968-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/17/2026
Date Device Manufactured02/04/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age10 YR
Patient SexFemale